Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Upper and lower bounds of the radii of gyration of convex bodies


Author: Tsuan Wu Ting
Journal: Trans. Amer. Math. Soc. 128 (1967), 336-357
MSC: Primary 52.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0218977-1
MathSciNet review: 0218977
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.40

Retrieve articles in all journals with MSC: 52.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0218977-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society